Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 187–191 (Mi zvmmf6601)  

Scientific communications

Representation of a Cauchy integral over an open contour in terms of multilogarithms

M. A. Sheshko

Minsk

Full text: PDF file (533 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 235–240

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65D30; Secondary 33E99, 65E05
Received: 29.12.1971
Revised: 17.03.1972

Citation: M. A. Sheshko, “Representation of a Cauchy integral over an open contour in terms of multilogarithms”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 187–191; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 235–240

Citation in format AMSBIB
\Bibitem{She73}
\by M.~A.~Sheshko
\paper Representation of a Cauchy integral over an open contour in terms of multilogarithms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 187--191
\mathnet{http://mi.mathnet.ru/zvmmf6601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315139}
\zmath{https://zbmath.org/?q=an:0275.65006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 235--240
\crossref{https://doi.org/10.1016/0041-5553(74)90016-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6601
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:146
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021